On derivations of Lie algebras
Compositio Mathematica, Volume 28 (1974) no. 3, pp. 299-303.
@article{CM_1974__28_3_299_0,
     author = {de Ruiter, J.},
     title = {On derivations of {Lie} algebras},
     journal = {Compositio Mathematica},
     pages = {299--303},
     publisher = {Noordhoff International Publishing},
     volume = {28},
     number = {3},
     year = {1974},
     zbl = {0289.17011},
     mrnumber = {364376},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1974__28_3_299_0/}
}
TY  - JOUR
AU  - de Ruiter, J.
TI  - On derivations of Lie algebras
JO  - Compositio Mathematica
PY  - 1974
DA  - 1974///
SP  - 299
EP  - 303
VL  - 28
IS  - 3
PB  - Noordhoff International Publishing
UR  - http://archive.numdam.org/item/CM_1974__28_3_299_0/
UR  - https://zbmath.org/?q=an%3A0289.17011
UR  - https://www.ams.org/mathscinet-getitem?mr=364376
LA  - en
ID  - CM_1974__28_3_299_0
ER  - 
%0 Journal Article
%A de Ruiter, J.
%T On derivations of Lie algebras
%J Compositio Mathematica
%D 1974
%P 299-303
%V 28
%N 3
%I Noordhoff International Publishing
%G en
%F CM_1974__28_3_299_0
de Ruiter, J. On derivations of Lie algebras. Compositio Mathematica, Volume 28 (1974) no. 3, pp. 299-303. http://archive.numdam.org/item/CM_1974__28_3_299_0/

[1] N. Jacobson: A note on automorphisms and derivations of Lie algebras. Proc. Amer. Math. Soc. 6 (1955) 281-283. | MR | Zbl

[2] T. Sato: The derivations of the Lie algebras. Tôhoku Math. J. 23-1 (1971) 21-36. | MR | Zbl

[3] E. Schenkman: Infinite Lie algebras. Duke Math. J. 19 (1952) 529-535. | MR | Zbl

[4] I.N. Stewart: Lie algebras. Lecture Notes in Mathematics, Vol. 127 (1970). | MR | Zbl

[5] S. Togo: On the derivation algebras of Lie algebras. Can. J. Math. 13 (1961) 201-216. | MR | Zbl

[6] S. Togo: Outer derivations of Lie algebras. Trans. Amer. Math. Soc. 128 (1967) 264-276. | MR | Zbl

[7] F.H. Vasilescu: Radical d'une algèbre de Lie de dimension infinie. C.R. Acad. Sc. Paris, Série A 274 (1972) 536-538. | MR | Zbl